# SDR 07FDEA01351

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 58300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE AT STA 259.BL0 TO RBL 2, CASTING HAS TOOLING DAMAGE REMOVE FLIGHT DECK CEILING TO GAIN ACCESS TO CASTING.  REMOVED INTERCOSTAL AND SURROUND STRUCTURE.  REMOVED CASTING, DRILLED NEW CASTING AND INSTALLED.  RE-INSTALLED ALL STRUCTURE AND CEILING PANELS REF SRM 51-30-2.
